RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 2, Pages 45–118 (Mi aa1379)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Pretrees and the shadow topology

A. V. Malyutin

St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:2, 225–271

Bibliographic databases:

Received: 25.12.2012

Citation: A. V. Malyutin, “Pretrees and the shadow topology”, Algebra i Analiz, 26:2 (2014), 45–118; St. Petersburg Math. J., 26:2 (2015), 225–271

Citation in format AMSBIB
\Bibitem{Mal14}
\by A.~V.~Malyutin
\paper Pretrees and the shadow topology
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 2
\pages 45--118
\mathnet{http://mi.mathnet.ru/aa1379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242036}
\elib{http://elibrary.ru/item.asp?id=21826353}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 2
\pages 225--271
\crossref{https://doi.org/10.1090/S1061-0022-2015-01338-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922326382}


Linking options:
  • http://mi.mathnet.ru/eng/aa1379
  • http://mi.mathnet.ru/eng/aa/v26/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. O. Kotelina, A. B. Pevnyi, “Complex spherical semi-designs”, Russian Math. (Iz. VUZ), 61:5 (2017), 46–51  mathnet  crossref  isi
    2. A. H. Salem, H. Hattab, “Dendrite flows”, Qual. Theor. Dyn. Syst., 16:3 (2017), 623–634  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:296
    Full text:56
    References:32
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020